# SDR TWAA0000614

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, RT WING TE NEED INSTALL RIB ASSEMBLY OTBD OF CENTER FLAP HINGE ASSEMBLY AFTER FLAP BRACKET INSTALLED.  INSTALLED RIB ASSEMBLY USING HI-LOCKS PER SRM 51-30-5 AND RIVETS PER SRM 51-30-2.
